|Muscle Tissue, injections, staph
Jul 6, 1999
I recently aquired a staph infection in my hip, the result of hormone replacement therapy. I have had tremendous results with this therapy. I have managed to increase my lean muscle tissue greatly. I have been off the therapy for about 4 weeks now and have been incapacitated with this infection in my hip. I am watching my muscle retreat at an alarming rate. I am now afraid to recieve another injection but I also know how important they are to my survival. The patches did not work for me and I am afraid my insurance won't pay for oxandralone. Sugjestions?
Response from Dr. Fisher
You could probably still do injections...use another site (the other side!)...check with your doctor...the injections are rarely complicated by serious infections. If not possible then you could try the patch again...double the dosage if necessary...otherwise I'm out of suggestions if oxandrolone is really not feasible.
Alvan Fisher, M.D.
iatrogenic hypogonadism from anabolic steriods
ANABOLICS AND TRIGLYCERIDES
- Loose Stool Could I Have Acute HIV Infection
- Blisters After Kissing Cut On Lip Worried I Have HIV
- Burning Penis After Rubbing Vagina Worried I Have HIV
- Burning Urethra After Fingering Worried I Have HIV
- Diarrhea After Licking Genital Worried I Have HIV
- Itchy Rash After Touching Urine Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.